# SDR ASAA2018052224769

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 42,917 hours, 12,742 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002 NR 1 ENG, DURING ACCOMP STEP 34 FOUND CU-NI-IN COATING OUT OF LIMITS ON BLADES 2 & 6 CONVEX SIDE AND BLADES 13,14,20,& 22 ON THE CONCAVE SIDE. GROUNDED - YES. BLADES 2,6,13,14,20, & 22 REMOVED AND REPLACED REF T/C 78472002 CFM 56-7 FAN BLADE LUBRICATION.
